# SDR EIAA2011061

- Difficulty date: June 20, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 5 MAIN DECK SMOKE DETECTOR ILLUMINATED AND REMAINED ON FOR APPROX 10 MINTUES COMPLIED WITH EMERGENCY PROCEDURES.  PER TECH CENTER SWAPPED 5B AND 2B AND 5A AND 3A SMOKE DETECTORS PER AMM 26-14-02 AND OP'S CHECKED PER AMM 26-14-00 IN ZONE 5.  OP'S CHECKED NORMAL.  ALSO PLACED ON DMI 318 AS PER MEL 26-11 OPT 1 PLACARDS INSTALLED.  RECONNECTED MAIN DECK SMOKE DETECTOR 2B.  OP'S CHECK NORMAL PER MM 26-14-001 AND CLEARS DMI 317 PLACARDS REMOVED.  RECONNECTED 3A MAIN CARGO DECK SMOKE DETECTOR OP'S CHECK NORMAL PER MM 26-14-001 AND CLEARS DMI 318 PLACARDS REMOVED.
